Alert archive / Indiana / Areal Flood Advisories in 2016

Areal Flood Advisory 21, NWS Indianapolis, IN

June 26, 2016Brown County, Monroe County, Indiana

NWS Indianapolis, IN issued this areal flood advisory at Jun 26, 2016, 10:29 PM EDT for Brown County, Monroe County, Indiana. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jun 26, 2016, 10:29 PM EDT (02:29 UTC)
Expired
Jun 27, 2016, 1:30 AM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Brown County, IN, Monroe County, IN

The radar

The Indianapolis radar (KIND), 66 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.5 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
176 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1723 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

410 
WGUS83 KIND 270229
FLSIND

FLOOD ADVISORY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1029 PM EDT SUN JUN 26 2016

INC013-105-270530-
/O.NEW.KIND.FA.Y.0021.160627T0229Z-160627T0530Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN IN-MONROE IN-
1029 PM EDT SUN JUN 26 2016

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLOOD ADVISORY FOR...
  SOUTHERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHEASTERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 130 AM EDT

* AT 1029 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN DUE TO
  THUNDERSTORMS. THIS WILL CAUSE MINOR FLOODING IN THE ADVISORY AREA.
  UP TO ONE INCH OF RAIN HAS ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BLOOMINGTON...NASHVILLE...STORY...YELLOWWOOD LAKE...
  WOODVILLE HILLS...STONE HEAD...SPURGEONS CORNER...GNAW BONE...
  ELKINSVILLE...MONROE RESERVOIR AND SMITHVILLE.

ADDITIONAL RAINFALL OF AN INCH OR MORE IS EXPECTED OVER THE AREA.
THIS ADDITIONAL RAIN WILL MAKE MINOR FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.

&&

LAT...LON 3905 8651 3922 8652 3922 8608 3905 8608

$$

50
1 follow-up statement
291 
WGUS83 KIND 270400
FLSIND

FLOOD ADVISORY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1200 AM EDT MON JUN 27 2016

INC013-105-270409-
/O.CAN.KIND.FA.Y.0021.000000T0000Z-160627T0530Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN IN-MONROE IN-
1200 AM EDT MON JUN 27 2016

...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR SOUTHERN BROWN AND
SOUTHEASTERN MONROE COUNTIES...

THE HEAVY RAIN HAS ENDED AND FLOOD WATERS HAVE RECEDED...NO LONGER
POSING A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3905 8651 3922 8652 3922 8608 3905 8608

$$

MK

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood advisory went out at Jun 26, 10:21 PM EDT, 8 minutes earlier.

Area forecast discussion, Jun 26, 10:21 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1021 PM EDT SUN JUN 26 2016

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 325 PM EDT SUN JUN 26 2016

A cold front over northwest Indiana and north central Illinois will
move southeast across the rest of Indiana overnight bringing scattered
to numerous thunderstorms.  A few remaining thunderstorms far south
early Monday will end as drier air spread south across Indiana.

It will be dry and cooler Tuesday and Wednesday as an upper trough
digs into the great lakes and eastern U.S. High pressure will bring
mostly dry weather during the long term period. But a weak cold front
may produce a chance of Thunderstorms Friday and Saturday.

&&

.NEAR TERM /Rest of Tonight/...
Issued at 1001 PM EDT SUN JUN 26 2016

Upped PoPs across the southwestern forecast area where rain and
thunderstorms are widespread. Otherwise tweaked them across the
remainder of the area as needed. There will still be a downward
trend as outflow pushes out of the area and instability weakens.

Lowered low temperatures in some areas as well thanks to rain cooled
air.

Thunderstorms in the south still have the potential for wind gusts
over 40 mph and torrential rainfall for the next couple of hours.

Previous discussion follows...

Radar indicated scattered thunderstorms have developed across east
central Indiana as well as well as from southern Lake Michigan to
east central Illinois.   This 2nd area of thunderstorms were ahead of
a weak cold front which will move southeast across the rest of our state
tonight.  LAPS indicates capes in excess of 3000 J/KG and CIN was close
to zero.   Rapid refresh model indicates thunderstorms will become
more numerous towards evening as this front pushes into the northwest part
of our forecast area next few hours.  By evening these thunderstorms should
reach the central Part of our region.  Will go likely POPS central and south
this evening and then gradually end chance of thunderstorms central and south
late tonight as front moves on to the south.

Even though the airmass is very unstable...Wind shear is no more than 10 knots
and we are only expecting a marginal risk of severe storms this evening.  Locally
heavy rain could occur this evening as precipitable water is around 2 inches and
winds aloft are light.

Concerning temperatures stayed close to a MOS blend with lows from the
middle and upper 60s northwest to around 70 or the lower 70s elsewhere.

&&

.SHORT TERM /Monday through Wednesday/...
Issued at 325 PM EDT SUN JUN 26 2016

A few storms could linger into our far south early Monday morning.
Otherwise...it will be dry and turning cooler next few days.

Temperatures will be the main forecast focus next few days. Even though the
first cold front will be through Monday...models hint at a dry secondary cold
which will not arrive until Monday.  850 MB temperatures Monday will be almost
as warm as they are today and with lots sunshine Monday...Highs will once again
be close to 90 Monday.  Went between MET and MAV numbers Monday.

This secondary cold front will move through Monday night and cooler air will
overspread our region as 850 MB temperatures go from +19 to +20 celsius Monday
to around +10 Celsius Tuesday and Wednesday.  Model ensembles indicate partly
cloudy conditions will spread into north and central sections Tuesday as the
upper trough digs into the eastern U.S.  High pressure will bring clearing
skies Tuesday night and it will be mostly sunny Wednesday.

The MAV highs seem too cool while the MET numbers may be a bit too warm.   Will
split the difference.  Anyways went with highs in the middle to upper 60s over
northern sections Tuesday and Wednesday to around 80 or the lower 80s in the south.
Went with lows in the lower to middle 60s Monday night and in the 50s Tuesday night.

&&

.LONG TERM /Wednesday Night through Sunday/...
Issued at 325 PM EDT SUN JUN 26 2016

Persistent upper trough will remain across the eastern half of the
country through much of the extended with ridging aloft focused over
the Intermountain west. This will result in continued cooler weather
than that recently experienced over central Indiana...with
temperatures generally near or below normal for early July.

High pressure will maintain dry weather through Thursday as it
drifts through the Ohio Valley. Extended models remain relatively
consistent on a cold front tracking through the region Friday into
Saturday as a new upper wave reamplifies the upper trough over the
Great Lakes and much of the eastern U S for Friday into the weekend.
Will carry low chance pops focused on Friday and Saturday for any
scattered convection with the front. HIgh pressure then will
reestablish for the second half of the holiday weekend with dry and
seasonable conditions. Expect highs primarily in the lower and
middle 80s through the period.

&&

.AVIATION (Discussion for the 270300Z KIND TAF Update/...
Issued at 1021 PM EDT Sun Jun 26 2016

Radar loop indicates most of the heavier cells have pushed off to the
southeast of the KIND terminal, however a rather large of area of rain
with occasional embedded lightning lingers back towards the Illinois
state line. Will extend the thunder threat in the forecast a couple
more hours, more towards 270500Z.

Surface winds will continue to be variable due to convective outflows
for the next several hours, but looks to remain fairly light.

Previous discussion follows.

Broken line of convection continues to drift southeast through the state.
Moderate instability located ahead of line, so expecting this line to hold
steady for several more hours. Threat for direct impacts at the terminals
will remain high until this line passes, around 270400Z. Brief IFR or lower
visibility restrictions and gusty shifting winds expected in and near the
heavier cells. CB bases around 040.

Some of the model data hint at additional nocturnal convective development
over southern Indiana later tonight, possibly affecting the KBMG terminal.
850mb flow expected to be rather weak later tonight, so this potential is
questionable at this time.

Outside of convection, scattered to broken layers above 050 tonight. Surface
winds 230-260 degrees at 8-12 kts early this evening will become light by
270400Z.

&&

.IND Watches/Warnings/Advisories...NONE.

&&

SYNOPSIS...JH
NEAR TERM...JH/50
SHORT TERM...JH
LONG TERM...RYAN
AVIATION...JAS
Hazardous weather outlook, Jun 26, 4:23 PM EDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
423 PM EDT SUN JUN 26 2016

INZ021-028>031-035>049-051>057-060>065-272030-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS
423 PM EDT SUN JUN 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.

OUTLOOK: SCATTERED TO NUMEROUS THUNDERSTORMS INTO THIS EVENING
THEN DIMINISHING OVERNIGHT. ISOLATED SEVERE STORMS CANNOT BE
RULED OUT. ADDITIONALLY...HEAT INDEX VALUES WILL APPROACH OR
EXCEED 100 DEGREES LATE THIS AFTERNOON.

HAZARDS: LIGHTNING...HEAVY RAIN...FLOODING...DAMAGING
WINDS...HAIL.

TIMING: HEAT INDEX VALUES NEAR 100 THROUGH 7 PM. THUNDERSTORMS
POSSIBLE ANY TIME...BUT PARTICULARLY BEFORE 10 PM.

DISCUSSION: A COLD FRONT WILL MOVE THROUGH THE AREA
TONIGHT...BRINGING SCATTERED TO NUMEROUS THUNDERSTORMS. SOME OF
THESE STORMS MAY MOVE SLOWLY...PRODUCING HEAVY RAIN AND FLOODING.
ISOLATED SEVERE STORMS CANNOT BE RULED OUT WITH DAMAGING WINDS AND
LARGE HAIL. OUTSIDE OF THUNDERSTORMS...TEMPERATURES WILL BE QUITE
WARM INTO EARLY EVENING WITH HEAT INDEX VALUES APPROACHING 100
DEGREES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AGAIN FOR PARTS OF THE
AREA THURSDAY NIGHT INTO SATURDAY. IT IS TOO EARLY TO DETERMINE
WHETHER A SEVERE STORM THREAT EXISTS. LIGHTNING IS A THREAT FROM
ANY STORM.

DISCUSSION: A BREAK FROM RECENT HOT AND ACTIVE WEATHER CAN BE
EXPECTED MUCH OF THIS WEEK...BUT THE POTENTIAL FOR THUNDERSTORMS
WILL RETURN LATE IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING OR SEVERE WEATHER
OBSERVED THROUGH TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ067>072-272030-
KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR
423 PM EDT SUN JUN 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.

OUTLOOK: SCATTERED TO NUMEROUS THUNDERSTORMS INTO THIS EVENING
THEN DIMINISHING OVERNIGHT. ISOLATED SEVERE STORMS CANNOT BE
RULED OUT. ADDITIONALLY...HEAT INDEX VALUES WILL APPROACH OR
EXCEED 100 DEGREES LATE THIS AFTERNOON.

HAZARDS: LIGHTNING...HEAVY RAIN...FLOODING...DAMAGING
WINDS...HAIL.

TIMING: HEAT INDEX VALUES NEAR 100 THROUGH 7 PM. THUNDERSTORMS
POSSIBLE ANY TIME...BUT PARTICULARLY BEFORE 10 PM

DISCUSSION: A COLD FRONT WILL MOVE THROUGH THE AREA
TONIGHT...BRINGING SCATTERED TO NUMEROUS THUNDERSTORMS. SOME OF
THESE STORMS MAY MOVE SLOWLY...PRODUCING HEAVY RAIN AND FLOODING.
ISOLATED SEVERE STORMS CANNOT BE RULED OUT WITH DAMAGING WINDS AND
LARGE HAIL. OUTSIDE OF THUNDERSTORMS...TEMPERATURES WILL BE QUITE
WARM INTO EARLY EVENING WITH HEAT INDEX VALUES APPROACHING 100
DEGREES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: A FEW THUNDERSTORMS ARE POSSIBLE MONDAY MORNING.
OTHERWISE THUNDERSTORMS WILL BE POSSIBLE AGAIN FOR PARTS OF THE
AREA THURSDAY NIGHT INTO SATURDAY.IT IS TOO EARLY TO DETERMINE
WHETHER A SEVERE STORM THREAT EXISTS. LIGHTNING IS A THREAT FROM
ANY STORM.

DISCUSSION: A FEW STORMS ARE POSSIBLE EARLY MONDAY AS A FRONT
EXITS THE AREA. A BREAK FROM RECENT HOT AND ACTIVE WEATHER CAN BE
EXPECTED MUCH OF THIS WEEK...BUT THE POTENTIAL FOR THUNDERSTORMS
WILL RETURN LATE IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING OR SEVERE WEATHER
OBSERVED THROUGH TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Jun 26, 6:15 PM EDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
615 PM EDT SUN JUN 26 2016

INZ021-029>031-036>038-262300-
HOWARD IN-CLINTON IN-MONTGOMERY IN-TIPTON IN-BOONE IN-TIPPECANOE IN-
CARROLL IN-
615 PM EDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARROLL...
NORTHWESTERN BOONE...NORTHWESTERN TIPTON...CLINTON...NORTHERN
MONTGOMERY...SOUTHEASTERN TIPPECANOE AND SOUTHWESTERN HOWARD COUNTIES
UNTIL 700 PM EDT...

AT 614 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 11 MILES SOUTHEAST OF DELPHI TO 7 MILES EAST OF
VEEDERSBURG. MOVEMENT WAS SOUTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KOKOMO...FRANKFORT...CRAWFORDSVILLE...ROSSVILLE...THORNTOWN...
MULBERRY...RUSSIAVILLE...WAYNETOWN...DARLINGTON...LINDEN...COLFAX...
CLARKS HILL...BURLINGTON...MICHIGANTOWN...
NEW RICHMOND AND INDIAN HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4046 8599 3998 8683 4008 8709 4015 8709
      4054 8650
TIME...MOT...LOC 2214Z 305DEG 16KT 4047 8650 4011 8712

50
Special weather statement, Jun 26, 6:56 PM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
656 PM EDT SUN JUN 26 2016

INZ030-031-036>040-044>046-262330-
HOWARD IN-HENDRICKS IN-MADISON IN-PARKE IN-HAMILTON IN-CLINTON IN-
MONTGOMERY IN-TIPTON IN-BOONE IN-PUTNAM IN-
656 PM EDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...BOONE...TIPTON...
SOUTHEASTERN CLINTON...SOUTHERN MONTGOMERY...NORTHERN PUTNAM...
PARKE...NORTHWESTERN MADISON...NORTHERN HENDRICKS AND EASTERN HOWARD
COUNTIES UNTIL 730 PM EDT...

AT 655 PM EDT...DOPPLER RADAR WAS TRACKING THUNDERSTORMS...SOME OF
THEM STRONG...ALONG A LINE EXTENDING FROM NEAR KOKOMO TO 10 MILES
EAST OF FRANKFORT TO ROCKVILLE. MOVEMENT WAS SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

WINDS WILL INCREASE BEFORE THE STORMS ARRIVE.

LOCATIONS IMPACTED INCLUDE...
KOKOMO...CRAWFORDSVILLE...CARMEL...NOBLESVILLE...BROWNSBURG...
LEBANON...ZIONSVILLE...GREENCASTLE...ELWOOD...ALEXANDRIA...TIPTON...
ROCKVILLE...WINDFALL CITY...WESTFIELD...CICERO...PITTSBORO...
WHITESTOWN...SHERIDAN...GREENTOWN AND FRANKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4045 8586 4038 8586 4038 8568 4035 8560
      4004 8592 3992 8621 3992 8633 3987 8633
      3960 8699 3978 8737 4026 8640 4053 8608
TIME...MOT...LOC 2255Z 300DEG 21KT 4045 8607 4023 8633 3979 8721

50
Special weather statement, Jun 26, 8:52 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
852 PM EDT SUN JUN 26 2016

INZ061-270145-
GREENE IN-
852 PM EDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GREENE COUNTY UNTIL 945
PM EDT...

AT 852 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LINTON...OR 29 MILES SOUTHEAST OF TERRE HAUTE...MOVING
SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LINTON...BLOOMFIELD...WORTHINGTON...LYONS...SWITZ CITY...NEWBERRY AND
VICKSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3917 8716 3917 8702 3897 8672 3890 8682
      3890 8703 3905 8724 3911 8724
TIME...MOT...LOC 0052Z 313DEG 21KT 3910 8711

50
Local storm report, Jun 26, 9:02 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
902 PM EDT SUN JUN 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HEAVY RAIN       4 SW REELSVILLE         39.50N  87.00W
06/26/2016  M1.95 INCH       PUTNAM             IN   CO-OP OBSERVER

            AMOUNT FELL IN 45 MINUTES

&&

50
Special weather statement, Jun 26, 9:10 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
910 PM EDT SUN JUN 26 2016

INZ067-270200-
KNOX IN-
910 PM EDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KNOX COUNTY UNTIL 1000 PM
EDT...

AT 910 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VINCENNES...MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VINCENNES...BICKNELL...MONROE CITY...WHEATLAND...
BRUCEVILLE AND VINCENNES UNIVERSITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3860 8761 3867 8759 3869 8753 3874 8750
      3877 8750 3877 8751 3878 8744 3879 8724
      3878 8724 3878 8726 3877 8725 3877 8724
      3874 8724 3869 8728 3867 8726 3868 8724
      3866 8726 3866 8724 3853 8726
TIME...MOT...LOC 0110Z 280DEG 15KT 3868 8751

50
Special weather statement, Jun 26, 9:31 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
931 PM EDT SUN JUN 26 2016

INZ062-270215-
MONROE IN-
931 PM EDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR MONROE COUNTY UNTIL 1015 PM
EDT...

AT 930 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF BLOOMINGTON...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON...ELLETTSVILLE...WOODVILLE HILLS...UNIONVILLE...
HARRODSBURG...INDIANA UNIVERSITY...WHITEHALL...MONROE RESERVOIR...
FAIRFAX STATE RECREATION AREA AND SMITHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3903 8668 3921 8668 3926 8638 3925 8638
      3925 8637 3899 8637
TIME...MOT...LOC 0130Z 269DEG 17KT 3913 8668

JAS

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:42 PM EDTAreal Flood AdvisoryINDClay, Vigo3 hr
Jun 26, 8:52 PM EDTSpecial Weather StatementINDGreene53 min
Jun 26, 9:01 PM EDTAreal Flood AdvisoryINDPutnam3 hr
Jun 26, 9:10 PM EDTSpecial Weather StatementINDKnox50 min
Jun 26, 9:31 PM EDTSpecial Weather StatementINDMonroe44 min
Jun 26, 9:54 PM EDTAreal Flood AdvisoryINDGreene, Monroe, Morgan, Owen3 hr
Jun 26, 9:58 PM EDTAreal Flood AdvisoryINDKnox3 hr
Jun 26, 10:15 PM EDTAreal Flood WarningINDKnox3 hr

Nearby

Areal Flood Advisories in Indiana, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.